# SDR ASOA20130520037

- Difficulty date: May 20, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 27,746 hours, 21,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 105265
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED CENTER AISLE EXIT LIGHT WAS INOPERATIVE.  MX REPLACED THE NR 6 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
